Fourier restriction, polynomial curves and a geometric inequality

S Dendrinos, J Wright

Research output: Contribution to journalArticle (Academic Journal)

Abstract

We announce a Fourier restriction result for general polynomial curves in Click to view the MathML source. Measuring the Fourier restriction with respect to the affine arclength measure of the curve, we obtain a universal bound for the class of all polynomial curves of bounded degree. Our method relies on establishing a geometric inequality for general polynomial curves which is of interest in its own right. There are applications of this geometric inequality to other problems in euclidean harmonic analysis.
Translated title of the contributionFourier restriction, polynomial curves and a geometric inequality
Original languageEnglish
Pages (from-to)45 - 48
Number of pages4
JournalComptes Rendus Mathematique
Volume346
DOIs
Publication statusPublished - Jan 2008

Bibliographical note

Publisher: Elsevier

Fingerprint Dive into the research topics of 'Fourier restriction, polynomial curves and a geometric inequality'. Together they form a unique fingerprint.

  • Cite this